| Model Number |
55-0526 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical notification received for revision due to aseptic loosening of the femoral stem.Date of implant: (b)(6) 2015.Date of revision: (b)(6) 2019.(right hip).Femoral stem and femoral head revised.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this complaint was not received for examination.The photo investigation found nothing indicative of a device nonconformance, not confirming the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.